Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 2, Pages 397-402
http://dx.doi.org/10.1155/S0161171284000405

The Serre duality theorem for Reimann surfaces

Department of Mathematics, Beloit College, Beloit 53511, Wisconsin, USA

Received 29 January 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ranjan Roy, “The Serre duality theorem for Reimann surfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 397-402, 1984. doi:10.1155/S0161171284000405